# SDR 2014FA0000198

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: General aviation
- Aircraft: N599AV
- Make and model: Airbus A320-214
- Aircraft serial: 4599
- Aircraft time: 8,165,876 hours, 8,484 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164901791
- Condition: Damaged
- Location: Blower
- Part time: 8,165,876 hours, 8,484 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  THERE WAS A STRONG NOISE IN THE COCKPIT AND IN THE FORWARD CABIN AND THERE WAS ALSO A STRONG BURNING ODOR. THE BLOWER FAN (FIN 20HQ) WAS REPLACED  IAW AMM 21-26-51, PB 401 AND OPS TESTED OK.
